Browse/search for people

Publication - Professor Jonathan Robbins

    Existence of travelling-wave solutions representing domain wall motion in a thin ferromagnetic nanowire

    Citation

    Lund, R, Robbins, J & Slastikov, V, 2018, ‘Existence of travelling-wave solutions representing domain wall motion in a thin ferromagnetic nanowire’. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol 148., pp. 395-407

    Abstract

    We study the dynamics of a domain wall under the influence of applied magnetic fields in a one-dimensional ferromagnetic nanowire, governed by the Landau-Lifshitz-Gilbert equation. Existence of travelling-wave solutions close to two known static solutions is proven using implicit-function-theorem-type arguments.

    Full details in the University publications repository